Photo of Michael Taylor

Michael Taylor
Teaching Fellow (Mathematics)
E:
T: +44 (0)1273 873602

Selected publications

Article

Taylor, Michael, Simon, Peter L, Green, Darren M, House, Thomas and Kiss, Istvan (2012) From Markovian to pairwise epidemic models and the performance of moment closure approximations. Journal of Mathematical Biology, 64 (6). pp. 1021-1042. ISSN 1432-1416

Taylor, Michael, Taylor, Timothy J and Kiss, Istvan Z (2012) Epidemic threshold and control in a dynamic network. Physical Review E, 85 (1). 016103-1-016103-6. ISSN 1539-3755

Thesis

Taylor, Michael (2013) Exact and approximate epidemic models on networks: theory and applications. Doctoral thesis (PhD), University of Sussex.